| Catalog Number |
SSX-650 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "flipping and age".This record is for the left side.The device was explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of malposition is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation: malposition.